How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Medical
Satisfied Customers: 348
Experience:  Expert
115571763
Type Your Medical Question Here...
Dr. Nickols M is online now

I get sharp pains which I believe come from my kidneys from

Customer Question

I get sharp pains which I believe come from my kidneys from time to time. Can this by kidney stones? What I find is that if I take Boldocynara drops, the pains go away. What should I deduct from this?
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: I believe rich food, alcohol, etc make the pains worse. These have been coming snd going for perhaps a few years
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 11 days ago.
Category: Medical
Expert:  Dr. Nickols M replied 11 days ago.
Hello, I am Dr Nickols M , it is a pleasure to attend to to you
Customer: replied 11 days ago.
Hello
Expert:  Dr. Nickols M replied 11 days ago.

Do you take any medication regularly ?

Customer: replied 11 days ago.
No I will accept a response in writing
Customer: replied 11 days ago.
No I don’t take regular medicine
Expert:  Dr. Nickols M replied 11 days ago.
Not problem we can continue via chat
Expert:  Dr. Nickols M replied 11 days ago.

Can you tell me your age?

Customer: replied 11 days ago.
64
Expert:  Dr. Nickols M replied 11 days ago.

Does this pain spread elsewhere?

Customer: replied 11 days ago.
No it is very sharp and in ons spot only
Expert:  Dr. Nickols M replied 10 days ago.

Dear customer, it is a pleasure to be able to assist you; valuing your intervention, I want to tell you that if the pains you have mitigated with boldocynara are very likely to be of gastrointestinal origin, sometimes an accumulation of gases inside the intestine can generate such situations improving satisfactorily with substances that have specific antispasmodic analgesic effects at the level of the nerve fibers of the gastrointestinal tract, I understand that the kidney stone can generate some pain in the lower back. Still, this type of pain usually improves with strong analgesics, and anti-inflammatory drugs such as ibuprofen or diclofenac, or ketorolac should not improve with boldocynara.

I hope this information has helped shed some light on the diagnostic pathway and helped you know a bit of what may be going on, but remember that it is essential to get an in-person medical evaluation to elucidate the source of the pain.

I would like you to keep me informed of your health situation; I will be happy to assist you and guide you in any way.